欢迎进入兰州大学数学与统计学院

陈明华

兰州大学数学与统计学院     副教授   陈明华

研究方向
非局部/分数阶微分方程数值解、科学计算与数值分析
个人简历
工作经历
·2017/06-至今,   兰州大学,数学与统计学院,副教授
·2016/01-2017/06,兰州大学,数学与统计学院,副研究员
教育经历
·2014/08-2015/09,哥伦比亚大学,应用数学,   联合培养博士
·2012/09-2015/12,兰州大学,    计算数学,   博士
·2009/09-2012/06,兰州大学,    计算数学,   硕士
·2004/09-2008/06,宁夏大学, 信息与计算科学,学士
教学及指导学生情况
发表论文及专著
[1] MH Chen, WH Deng, S. Serra-Capizzano, Uniform convergence of V-cycle multigrid algorithms for two-dimensional fractional Feynman-Kac equation, Journal of Scientific Computing, 2018, 74: 1034-1059
[2] MH Chen, WH Deng, High order algorithm for the time-tempered fractional Feynman-Kac equation, Journal of Scientific Computing, 2018, 76: 867-887
[3] MH Chen, WH Deng, Convergence analysis of a multigrid method for a nonlocal model, SIAM Journal on Matrix Analysis and Applications, 2017, 38(3): 869-890
[4] MH Chen, WH Deng, High order algorithms for the fractional substantial diffusion equation with truncated Lévy flights, SIAM Journal on Scientific Computing, 2015, 37(2): A890-A917
[5] MH Chen, WH Deng, Discretized fractional substantial calculus, ESAIM: Mathematical Modelling and Numerical Analysis, 2015, 49(2): 373-394 
[6] MH Chen, WH Deng, Fourth order accurate scheme for the space fractional diffusion equations, SIAM Journal on Numerical Analysis, 2014, 52(3): 1418-1438
[7] MH Chen, WH Deng, Fourth order difference approximations for space Riemann-Liouville derivatives based on weighted and shifted Lubich difference operators, Communications in Computational Physics, 2014, 16(2): 516-540
[8] MH Chen, YT Wang, XC, WH Deng, Second-order LOD multigrid method for multidimensional Riesz fractional diffusion equation, BIT Numerical Mathematics, 2014, 54(3): 623-647
[9] MH Chen, WH Deng, A second-order numerical method for two-dimensional two-sided space fractional convection diffusion equation, Applied Mathematical Modelling, 2014, 38: 3244-3259
[10] MH Chen, WH Deng, YJ Wu, Superlinearly convergent algorithms for the two-dimensional time-space Caputo-Riesz fractional diffusion equation, Applied Numerical Mathematics, 2013, 70: 22-41
[11] WH Deng, MH Chen, E Barkai, Numerical algorithms for the forward and backward fractional Feynman-Kac equations, Journal of Scientific Computing, 2015, 62(3): 718-746
[12] WH Deng, MH Chen, Efficient numerical algorithms for three-dimensional fractional partial differential equations, Journal of Computational Mathematics, 2014, 32 (4): 371-391 
项目成果
“非局部方程的高阶格式与多重网格算法”项目批准号: NSFC 11601206
荣誉、获奖
•优秀青年论文二等奖,中国数学会计算数学分会,2017
•甘肃省三好学生,2014
社会工作
     Refereed papers for SIAM Journal on Numerical Analysis、ESAIM:M2AN、Journal of Computational Physics、Numerical Methods for Partial Differential Equations、Applied Mathematical Modelling et al.
其它信息

作者:陈明华